# SDR ASMF201611011

- Difficulty date: September 11, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N965AM
- Make and model: Boeing 787-8
- Aircraft serial: 35308
- Aircraft time: 13,432 hours, 1,753 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Line
- Part number: ER5736G01
- Condition: Leaking
- Location: Rt Starter Gen
- Part time: 2,310 hours, 425 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, AFTER TO REPLACE OF RIGHT VARIABLE FREQUENCY STARTER GENERATOR, A HYDRAULIC LEAK WAS DETECTED AT TUBE.  MAINTENANCE REPLACED THE TUBE IAW AMM A-24-21-09-00B-520A-A / -720A-A, TESTED CORRECT.
